Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
UK_Guy

How soon can I take accutane after tetracyclines?

Recommended Posts

Hi - I've finally been prescribed accutane, after many years on a number of different antibiotics. However, I'm currently taking Tetralysal 300 (Lymecycline 408mg - an oral antibiotic from the tetracycline family), and I know you're not meant to take tetracyclines at the same time as accutane (can cause brain swelling, apparently), so I was wondering how long I have to leave between stopping the antibiotic and starting on the accutane? A day, a week? Any advice would be much appreciated, thanks.

Share this post


Link to post
Share on other sites
Hi - I've finally been prescribed accutane, after many years on a number of different antibiotics. However, I'm currently taking Tetralysal 300 (Lymecycline 408mg - an oral antibiotic from the tetracycline family), and I know you're not meant to take tetracyclines at the same time as accutane (can cause brain swelling, apparently), so I was wondering how long I have to leave between stopping the antibiotic and starting on the accutane? A day, a week?  Any advice would be much appreciated, thanks.

Share this post


Link to post
Share on other sites

so you finally got tane! awesome

I started it 3 weeks after mino.

Prob something you should ask your doc rather than people on these boards who 99% of the time will be just guessing, which aint safe.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×